Home Health and wellbeing



feeling nauseous 3 months after lumpectomy is this normal

Sam09Sam09 Member Posts: 141
edited September 2016 in Health and wellbeing
Hi guys

Just wondering if anyone else ever feels really naueous. Is this normal?  I have not done chemo or radium or herceptin just the lumpectomy. A couple of times a week I feel really ill and worry about this. I have just had a pet scan and all clear so I am concerned to why I feel really ill sometimes. It does pass. Any advice would be appreciated. Thank you in advance!!! 
Tagged:

Comments

  • ChanelChanel Member Posts: 70
    Hello Sam, maybe you have a bit of acid reflux. Sometimes the drugs used in operations can upset your intestinal balance, and you can feel nauseous . I have had reflux for years it comes and goes. It sometimes is nausea. I also take digestive enzymes.
    try a course of pro biotics, and see if a quick eze  helps. If it continues ask your Chemist for some over the counter tummy meds and see if that helps x I'm sure you'll be ok.
    Peta
  • Sam09Sam09 Member Posts: 141
    Hello Chanel  Thank you so much!  I have today embarked on a course of pro biotics and eagle digestaid, I am so hoping this will work. You cannot imagine how much you have helped me....... it also alleviated a lot of anxiety for me. I am sure a lot of women would agree with me how much this site does help when others have advice for you that are actually going through the same thing.. some comfort in a horrible situation at least.

                  
  • melclaritymelclarity Member Posts: 3,415
    Hi Sam!

    I was just wondering, are you on any medications? When did you have your lumpectomy? I only ask as Anaesthetics can last many weeks and cause on and off nausea. However if its been a month or more, it would be strange to have anything to do with the lumpectomy. Do you suffer any other symptoms? 

    Hugs Melinda xo
Sign In or Register to comment.